# SDR SIMA2023010229001

- Difficulty date: December 29, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 40,061 hours, 35,828 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Switch
- Condition: Faulted
- Location: Duct Overtemp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 1 OVER TEMP DECLARED EMERGENCY -C/A-RAR PACK 1 DUCT OVERTEMP SWITCH IAW EMB-145 AMM 21-51-09. OPS CHECK GOOD NO DEFECT NOTED
